Title of article :
Exact solution for the An–Liu–Johnson–Lovett model related to the dynamics of allelochemicals in the environment
Author/Authors :
Martins، نويسنده , , M.L.، نويسنده ,
Pages :
6
From page :
809
To page :
814
Abstract :
General solutions for a model proposed by An et al. [An, M., Liu, D.L., Johnson, I.R., Lovett, J.V., 2003. Mathematical modelling of allelopathy. II. The dynamics of allelochemicals from living plants in the environment. Ecol. Model. 161, 53–66] to describe the dynamics of allelochemicals in the environment are presented. The particular forms of such solutions in two of the main existing cases in living plants are illustrated.
Keywords :
Allelochemicals , mathematical modelling , Allelopathy
Journal title :
Astroparticle Physics
Record number :
2039627
Link To Document :
بازگشت